# SDR CALA2013080890266

- Difficulty date: August 7, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,108 hours, 22,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 365, Rbl 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365, RBL 61, MAIN CABIN FLOORBEAM AFT FLANGE FASTENER HOLE TOO CLOSE TO EXISTING PLUGGED FASTENER HOLE.   REMOVED DAMAGE IAW SRM 51-10-2 AND 53-00-51, FIG 201. FABRICATED ANGLES, FILLERS AND STRAPS IAW REO G16837, REV B AND SRM 53-00-51, FIG 201, REPAIR 5. MAJOR REPAIR.
